# SDR CALA2014060291185

- Difficulty date: May 29, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 42,805 hours, 17,604 cycles
- Engine: Iae V2522A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 68 WEB CRACKED AT DOOR 2L AFT LOWER STOP FITTING LOWER INBD HOLE.  HOLE ENLARGED TO 0.510 INCHES & FREEZE PLUG REPAIR ACCOMPLISHED IAW SRM 53-41-12 PARA 5 C & PARA 5 F FIG 205.  REQUIRES INSPECTION IAW SRI53-41-12-2-005-00 PARA 3 E TABLE 206, FIG 201. FIRST INSPECTION AT 16300FC OR 32600FH FROM REPAIR EMBODIMENT WITH SUBSEQUENT INSPECTION EVERY 5000FC OR 10000FH.
